# SDR HALA2019052900262

- Difficulty date: May 28, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 21,320 hours, 3,330 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AUTO FLT FCU FAULT ON SHORT FINAL.  PERFORMED OPS TEST PER TSM 22-81-00.  TESTED SATISFACTORY.  STATUS MSG ERASED.  A/C OK FOR CONTINUE IN SERVICE.
